Bivariate Binomial Options Pricing with Generalized Interest Rate Processes
AbstractWe extend existing pricing models and develop a bivariate binomial option pricing technique that accommodates correlated state variables. This technique offers the ability to price American-style options, thereby accommodating early exercise, despite the existence of two correlated underlying state variables. Our technique is computationally efficient and can be further generalized for multiple-state variables, albeit with an accompanying rise in computational expense.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Southern Finance Association & Southwestern Finance Association in its journal Journal of Financial Research.
Volume (Year): 19 (1996)
Issue (Month): 4 (Winter)
Contact details of provider:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=0270-2592
More information through EDIRC
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Elisa Appolloni & Lucia Caramellino & Antonino Zanette, 2013. "A robust tree method for pricing American options with CIR stochastic interest rate," Papers 1305.0479, arXiv.org.
- Viral V. Acharya & Jennifer N. Carpenter, 2002.
"Corporate Bond Valuation and Hedging with Stochastic Interest Rates and Endogenous Bankruptcy,"
Review of Financial Studies,
Society for Financial Studies, vol. 15(5), pages 1355-1383.
- Acharya, Viral V & Carpenter, Jennifer, 2002. "Corporate Bond Valuation and Hedging with Stochastic Interest Rates and Endogenous Bankruptcy," CEPR Discussion Papers 3328, C.E.P.R. Discussion Papers.
- Buttimer, Richard Jr. & Lin, Che-Chun, 2005. "Valuing US and Canadian mortgage servicing rights with default and prepayment," Journal of Housing Economics, Elsevier, vol. 14(3), pages 194-211, September.
- Chuang-Chang Chang & Jun-Biao Lin, 2010. "The valuation of multivariate contingent claims under transformed trinomial approaches," Review of Quantitative Finance and Accounting, Springer, vol. 34(1), pages 23-36, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.